Couldn't find what you looking for?

TRY OUR SEARCH!

hi, my gf and i had intercourse the 12th of this month, i didnt insert my penis, just rubbed it to her vulva, afraid of consequences she took EC. 7 days later(19th) she started having a brown discharge, that lasted a few days, then she started having a bright red discharge. but with no cramps or anything.
Could she be pregnant or is it just a side effect of EC?

Loading...

Hi hon: What is EC? Also If that is all you did, the chances of your girlfriend being pregnant are virtually nil!!! It CAN happen, but it is VERY VERY VERY rare. If you ejaculated near her vagina then the chances increase. But you should be totally fine, and what her symptoms are sounds like a wonky period. So don't worry OK? Good luck hon!
Reply

Loading...

EC is emergency contraception or plan B as i have read it sorry... :-P
Reply

Loading...

Hi hon: As I just read this again I clued in!!!!! I am blonde!!!! ;-) XD If your girlfriend took the EC within 72 hours. There will be 0 chance of her being pregnant. Because IF and I really underline IF any sperm had got to the promised land, the morning after pill will have stopped any fertilization!!! So to both of you take a breather and don't worry, stress can really bring about bodily changes - such as stopping her period. You both will be fine, and remember to have a condom handy - JUST in case things get out of hand. But really talk about all of this before hand. And ALWAYS ALWAYS ALWAYS wear a condom OK? Good luck and health to both of you!
Reply

Loading...